On a functional depending on curvature and edges
Rendiconti del Seminario Matematico della Università di Padova, Volume 105 (2001), pp. 139-156.
@article{RSMUP_2001__105__139_0,
     author = {Grisanti, Carlo-Romano},
     title = {On a functional depending on curvature and edges},
     journal = {Rendiconti del Seminario Matematico della Universit\`a di Padova},
     pages = {139--156},
     publisher = {Seminario Matematico of the University of Padua},
     volume = {105},
     year = {2001},
     mrnumber = {1834986},
     zbl = {1072.49034},
     language = {en},
     url = {http://archive.numdam.org/item/RSMUP_2001__105__139_0/}
}
TY  - JOUR
AU  - Grisanti, Carlo-Romano
TI  - On a functional depending on curvature and edges
JO  - Rendiconti del Seminario Matematico della Università di Padova
PY  - 2001
SP  - 139
EP  - 156
VL  - 105
PB  - Seminario Matematico of the University of Padua
UR  - http://archive.numdam.org/item/RSMUP_2001__105__139_0/
LA  - en
ID  - RSMUP_2001__105__139_0
ER  - 
%0 Journal Article
%A Grisanti, Carlo-Romano
%T On a functional depending on curvature and edges
%J Rendiconti del Seminario Matematico della Università di Padova
%D 2001
%P 139-156
%V 105
%I Seminario Matematico of the University of Padua
%U http://archive.numdam.org/item/RSMUP_2001__105__139_0/
%G en
%F RSMUP_2001__105__139_0
Grisanti, Carlo-Romano. On a functional depending on curvature and edges. Rendiconti del Seminario Matematico della Università di Padova, Volume 105 (2001), pp. 139-156. http://archive.numdam.org/item/RSMUP_2001__105__139_0/

[1] W.K. Allard, On the first variation of a varifold, Ann. of Math., 95 (1972), pp. 417-491. | MR | Zbl

[2] W.K. Allard: On the first variation of a varifold: boundary behaviour, Ann. of Math., 101 (1975), pp. 418-446. | MR | Zbl

[3] F.J. Almgren Jr., Approximation of rectifiable currents by Lipschitz Q valued functions, in Seminar on minimal submanifolds, E. Bombieri ed., Annals of mathematics studies, 103, Princeton University Press (1983), 243-259. | MR

[4] F.J. Almgren: Deformation and multiple-valued functions, in Geometric measure theory and the calculus of variations (Arcata, Calif., 1984), W. K. Allard and F. J. Almgren eds., Proc. Sympos. Pure Math. 44 Amer. Math. Soc., Providence, R.I. (1986), 29-130. | MR | Zbl

[5] F.J. Almgren - B. Super: Multiple valued functions in the geometric calculus of variations, in Variational methods for equilibrium problems of fluids (Trento, 1983), Astérisque No. 118, Société Mathématique de France (1984), 13-32. | Numdam | MR | Zbl

[6] L. Ambrosio, A compactness theorem for a new class of functions of bounded variation, Boll. Un. Mat. Ital. B, 3 (1989), pp. 857-881. | MR | Zbl

[7] L. Ambrosio - N. FUSCO - D. PALLARA, Partial regularity of free discontinuity sets, II, Ann. Sc. Norm. Sup. Pisa Cl. Sci., 24, no. 1 (1997), pp. 39-62. | Numdam | MR | Zbl

[8] L. Ambrosio - N. Fusco - D. Pallara, Functions of bounded variation and free discontinuity problems, Oxford University Press (to appear). | MR | Zbl

[9] L. Ambrosio - M. GOBBINO - D. PALLARA, Approximation problems for curvature varifolds, The Journal of Geometric Analysis, 8, no. 1 (1998). | MR | Zbl

[10] L. Ambrosio - V. M. TORTORELLI, Approximation of functionals depending on jumps by elliptic functionals via Γ-convergence, Comm. Pure Appl. Math., 43, no. 8 (1990), pp. 999-1036. | Zbl

[11] G. Bellettini - G. Dal Maso - M. Paolini, Semicontinuity and relaxation properties of a curvature depending functional in 2d, Ann. Scuola Norm. Sup. Pisa Cl. Sc., 20, no. 2 (1993), pp. 247-297. | Numdam | MR | Zbl

[12] A. Coscia, On curvature sensitive image segmentation, Non Linear Analysis T.M.A. (to appear). | MR | Zbl

[13] G. David, C1 arcs for the minimizers of the Mumford-Shah functional, SIAM J. Appl. Math., 56, no. 3 (1996), pp. 783-888. | MR | Zbl

[14] G. David - S. Semmes, On the singular set of minimizers of the Mumford-Shah functional, J. Math. Pures Appl., 75, no. 4 (1996), pp. 229-342. | MR | Zbl

[15] E. De Giorgi, Free discontinuity problems in calculus of variations, in Frontiers of pure and applied mathematics, a collection of papers dedicated to J. L. Lions on the occasion of his 60th birthday, R. Dautray ed., North-Holland, Amsterdam (1991), 55-62. | MR | Zbl

[16] E. De Giorgi, Introduzione ai problemi con discontinuità libere, in Symmetry in nature: a volume in honour of L. A. Radicati di Brozolo, I, Scuola Normale Superiore, Pisa (1989), 265-285. | Zbl

[17] L.C. Evans - R.F. Gariepy, Measure theory and fine properties of functions, Studies in Advanced Mathematics, CRC Press, Boca Raton, FL, 1992. | MR | Zbl

[18] H. Federer, Geometric measure theory, Springer, Berlin (1969). | MR | Zbl

[19] J.M. Gauch - H.H. PIEN - J. SHAH, Hybrid boundary-based and region-based deformable models for biomedical image segmentation, SPIE Vol. 2299 (1994), pp. 72-83.

[20] C.R. Grisanti, Lipschitz selections for multiple valued functions, preprint Dipartimento Metodi e Modelli Matematici per le Scienze Applicate, Roma (1999).

[21] C.R. Grisanti - R. Schianchi, A criterion for the image segmentation in the framework of the varifolds theory, preprint n. 2 - 1999, Dipartimento Metodi e Modelli Matematici per le Scienze Applicate, Roma (1999).

[22] J.E. Hutchinson, C1,α multiple function regularity and tangent cone behaviour for varifolds with second fundamental form in LP, in Geometric measure theory and the calculus of variations (Arcata, Calif., 1984), W. K. Allard and F. J. Almgren eds., Proc. Symp. Pure Math. 44 Ann. Math. Soc., Providence (1986), 281-306. | Zbl

[23] J.E. Hutchinson, Second fundamental form for varifold and the existence of surfaces minimizing curvature, Indiana Univ. Math. J., 35, no. 1 (1986), pp. 45-71. | MR | Zbl

[24] C. Mantegazza, Su alcune definizioni deboli di curvatura per insiemi non orientati, Tesi di laurea Univ. di Pisa, a.a. 1992/93.

[25] C. Mantegazza, Curvature Varifolds with boundary, J. Differential Geom., 43, no. 4 (1996), pp. 807-843. | MR | Zbl

[26] D. Mumford - J. SHAH, Optimal approximation by piecewise smooth functions and associated variational problems, Comm. Pure Appl. Math., 42, no. 5 (1989), 577-685. | MR | Zbl

[27] R. March, Visual reconstruction with discontinuities using variational methods, Image and Vision Computing, 10 (1992), pp. 30-38.

[28] L. Simon, Lectures on geometric measure theory, Proceedings of the Centre for Mathematical Analysis, Australian National University, 3. Australian National University, Centre for Mathematical Analysis, Canberra, 1983. | MR | Zbl